# SDR RAAAE895019

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 255-321.5
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND CORROSION EMANATING FROM AFT EDGE OF ANTENNA DOUBLER AND BULGING AROUND MOST FASTENERS FS 255 - FS 321.5 AND STR 34 TO STR 39.  REMOVED AND REPLACED DOUBLER PER SRM 51-2-9.  (X)
